T O P I C R E V I E W
Member # 95639
posted 08-03-2012 10:56 AM
I've had my implanon for about 2 months now and most of the side effects have gone away and the ones I still have lessened a lot. The only side effect now is it's taking me forever to orgasm. I usually orgasm in about 2-3 minutes during any sort of sex act, but now I get very very close to it in about 3 minutes and right as I'm about to orgasm, it seems like I sort of go numb. After a few more minutes or trying, we just take out my vibrator and then I'll orgasm in like 10 seconds. My overall libido hasn't gone down, just the ability to orgasm easily. I'm so frustrated!!! Would maybe a warming lube help keep things sensitive? Are they safe? It's not a bad enough side effect that I want it out. We can just incorporate the vibrator in our play more often
But it would be nice if there was something I could do about it.
Member # 95710
posted 08-04-2012 06:00 PM
Iamabagel, I keep seeing your post and wish that I can help you; but I honestly have no knowledge or experience whatsoever with Implanon, so I truly apologize that I cannot be of much service to you.
But, in any instance where medication, implants, or medical products are either not working or are giving us unexpected or unusual side effects, it could be a great idea to call your doctor or pharmacist. Do you think this could be a side effect that could diminish after the next cycle or so? I only know about hormonal methods like the pill, but my doctor told me, when I switched brands, that it would take maybe 3 cycles for my body to adjust. Perhaps your body is still adjusting to Implanon; and maybe longer orgasms will diminish in time. Of course, again, I am not qualified to tell you anything about Implanon; but you could always call your doctor or pharmacist; or ask anyone you know who has had Implanon. Actually, now that I think about it, there is a "Review your birth control!" thread here at Scarleteen, I think in the "Sex Basics" section; that has reviews of all the different forms of contraception. I believe IUD's were on there; so perhaps there are other users who have had experiences that are similar to yours. I hope you are doing well, and that this problem isn't causing you too much stress! It seems like you already have plans with the vibrator and perhaps using lube (I'm not sure about whether or not warming lube is safe, but I'm sure someone here does; or you can look up reviews of the product online or call your doctor or pharmacist), so good for you for turning this into more ways to have fun instead of having a negative outlook! [ 08-04-2012, 06:01 PM: Message edited by: copper86 ]
Member # 95639
posted 08-05-2012 10:15 PM
Thanks for the reply! Any advice is helping. I have my yearly gyno appointment in a few weeks so I'll bring it up them. I've had some squirrely side effects in the last two months but they've gone away or almost gone away, so hopefully this will as well. If it doesn't go away we can deal with it by making a few tweaks in our routine. It's still annoying though! I'm still eying the different lubes with caution though. They will defiantly be tested on the inside of my elbow before being put on more sensitive areas.